# SDR RAIA2008102800001

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 10,438 hours, 9,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT INSPECTION REVEALED THAT THE GALLEY EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR AT THE LIGHT ASSEMBLY.  LIGHT OPS CHECKED GOOD.
